Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 6 found articles
 
 
  A phase transition in the random transposition random walk
 
 
Title: A phase transition in the random transposition random walk
Author: Berestycki, Nathanaƫl
Durrett, Rick
Appeared in: Probability theory and related fields
Paging: Volume 136 (2005) nr. 2 pages 203-233
Year: 2005
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 6 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands